MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848350
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The patient underwent percutaneous coronary intervention (pci) for a target lesion located in the coronary artery.Initially, a shockwave balloon was advanced but failed to cross the lesion.Subsequently, a 3.0mm emerge balloon catheter was successfully advanced and inflated with minimal waste.A 3.50 x 48mm synergy xd drug-eluting stent (des) was then selected for treatment, but it also failed to cross.However, during removal of the des system, a strut became stuck and began to come off of the distal end of the catheter.After additional attempts to remove the des system, the shaft broke.A snare was then used in an unsuccessful attempt to remove the device fragment.The patient underwent coronary artery bypass graft (cabg) surgery, but unfortunately, the patient died.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22987140
Report Number2124215-2025-61159
Device Sequence Number18372210
Product Code NIQ
UDI-Device Identifier08714729985235
UDI-Public(01)08714729985235(17)270217(10)35970471
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941848350
Device Catalogue NumberH7493941848350
Device Lot Number0035970471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/05/2025
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexUnknown